MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected 3 opened/used partial sensors and performed visual inspection and found 1 of 3 sensors with cannula retracted inside sensor base and found broken cannula broken part is missing.Second sensor found with blood at the contact pad, and 3rd sensor found cannula broken, broken part is missing.Unable to confirm customer received sensor in said condition due to customer returned opened/used.Missing 3 needles.
 
Event or Problem Description
The customer reported via phone call sensor anomaly.The customer¿s blood glucose was unknown.The customer advised their sensors did not function properly.The customer was advised to return the sensors for analysis and that replacement sensors would be sent out.
 
Additional Manufacturer Narrative
Inspected 3 opened or used partial sensors and performed visual inspection and found 1 of 3 sensors with cannula retracted inside sensor base and found broken cannula broken part is missing.2nd sensor found with blood at the contact pad, and 3rd sensor found cannula broken, broken part is missing.See picture attachment file for details.Unable to confirm customer received sensor in said condition due to customer returned opened or used.Missing 3 needles.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7950450
Report Number2032227-2018-39888
Device Sequence Number11144460
Product Code OZP
UDI-Device Identifier20643169704057
UDI-Public(01)20643169704057(017)20181228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2018
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberL287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight223